Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2009, Volume 11, Number 4, Pages 63–69 (Mi vmj48)  

Решение проблемы Рашевского

I. A. Khubezhty

North-Ossetia State University

Full text: PDF file (276 kB)
References: PDF file   HTML file
UDC: 512.552.32+514.146.7
Received: 16.07.2008

Citation: I. A. Khubezhty, “Решение проблемы Рашевского”, Vladikavkaz. Mat. Zh., 11:4 (2009), 63–69

Citation in format AMSBIB
\Bibitem{Khu09}
\by I.~A.~Khubezhty
\paper Решение проблемы Рашевского
\jour Vladikavkaz. Mat. Zh.
\yr 2009
\vol 11
\issue 4
\pages 63--69
\mathnet{http://mi.mathnet.ru/vmj48}
\elib{https://elibrary.ru/item.asp?id=12998781}


Linking options:
  • http://mi.mathnet.ru/eng/vmj48
  • http://mi.mathnet.ru/eng/vmj/v11/i4/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:128
    Full text:63
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021